# SDR DHL2002707001

- Difficulty date: January 22, 2002
- Submitted: January 25, 2002
- Operation: Air carrier
- Aircraft: N707DH
- Make and model: Boeing 727-22
- Aircraft serial: 18321
- System (JASC): 2612 · Fire Detection
- Part: Sensor
- Condition: Failed
- Location: Apu
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

APU FIRE TEST INOP.  REMOVED AND REPLACED FIRE DETECTOR SENSOR IAW DHL 727 MM 26-15-002.  SYSTEM OPS CHECKED GOOD.
